It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am in the process of coming off of Celexa after been on it for September. I started last week went to 20mg from 30mg and starteing yesterday I went to 10mg. I am not having any anxiety but let me tell you I feel awful. I am so tired and I feel a bit dizzy. I am not sure if it is my derealization or if this is a symtom of coming off of this. I am also in a "daze"

My Dr is not entirely postive I have derealization (foggy like feeling). I have been on several types of meds in the past 12 months and my dr wants to see if maybe it is the medication that is making me foggy. I went from Ativan to xanax to lexapro and klonopin to just klonopin to Celexa. He wants to give my body a break for a good 6 weeks to see how I am.

Anyway - do any of these syptms seem to be because I am lowering my dose?





All times are GMT -7. The time now is 11:50 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!